Towards characterising polynomiality of 1-qb1-qa[nm] and applications

Research output: Contribution to journalArticlepeer-review


In this note, we shall give conditions which guarantee that 1-qb1-qa[nm]∈Z[q] holds. We shall provide a full characterisation for 1-qb1-qa[kam]∈Z[q]. This unifies a variety of results already known in literature. We shall prove new divisibility properties for the binomial coefficients and a new divisibility result for a certain finite sum involving the roots of the unity.

Original languageEnglish
Pages (from-to)291-298
Number of pages8
JournalRamanujan Journal
Issue number1
Publication statusPublished - Jan 1 2018


  • Binomial coefficients
  • Divisibility
  • q-Binomial coefficients

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Towards characterising polynomiality of 1-qb1-qa[nm] and applications'. Together they form a unique fingerprint.

Cite this